MAUDE Adverse Event Report: COVIDIEN EPUMP INTL 1000ML FD AND FLUSH; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP INTL 1000ML FD AND FLUSH; PUMP, INFUSION, ENTERAL
Model Number 673662
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the feeding set presented a leakage between the bag and the set during use.There was patient involvement but no patient injury, medical intervention, or adverse reactions were associated with this event.

Brand Name
EPUMP INTL 1000ML FD AND FLUSH
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11744896
Report Number1282497-2021-10130
Device Sequence Number19922623
Product Code LZH
UDI-Device Identifier10884521028197
UDI-Public10884521028197
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number673662
Device Catalogue Number673662
Device Lot Number203280308
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2021
Initial Report FDA Received Date04/29/2021
Patient Sequence Number1